





## NEWTON SCHOOL COMMITTEE

Newton School Committee Members MAYOR RUTHANNE FULLER-EX OFFICIO

WARD

I Rajeev Parlikar
II Christopher Brezski
III Anping Shen
IV Tamika Olszewski, Chair
V Emily Prenner
VI Paul Levy

VII Kathy Burdette Shields, Vice-Chair

VIII Cove Davis

## SCHOOL COMMITTEE

**Board/Committee:** 

**Regular School Committee Meeting** 

Date

November 17, 2022

Time of Meeting(s):

5:30 pm Convene School Committee Leadership Caucus, at the Education Center, 100 Walnut

St., rm. 304

**6:30 pm** Convene a **HYBRID Regular School Meeting (only SC Members and Central Staff in person if available, otherwise via Zoom)** at the Education Center, 100 Walnut St., room 210, and

the Public via Zoom (or copy and paste https://zoom.us/j/390017072)

**Documents:** 

School Committee Documents (or copy & paste: https://drive.google.com/drive/folders/1noTcw3QXnxtFONQmc2LxllO0e7LZT M)

6:30		Re-Convene School Committee meeting in open session
6:31		Public Comment (30 min)
7:01	(6:31)	Interim Superintendent Update (15 min)
7:16	(6:46)	<ol> <li>Discussion/Updates (90 min)</li> <li>Goals Update- Academic Excellence: Summer Programs – Jennifer Shore</li> <li>Enrollment, Student Assignment and Feeder Pattern Update</li> <li>YRBS Special Report – Special Education</li> <li>PTO Equity Spending Update</li> <li>FY23 Fiscal and Operational Update #1</li> <li>Superintendent Search Update</li> </ol>
8:46	(8:16)	<ul> <li>Discussion and Votes: (10 min)</li> <li>1. Grants Update and vote (including re-vote of McKinney- Vento)</li> <li>2. International Field trip – Italian Exchange</li> </ul>
8:56	(8:26)	<b>Preview:</b> (5 min) December 5, 2022 meeting: Safety and Security Update: Cameras and Cyber Security
9:01	(8:31)	Adjourn

## How to Participate in Public Comment

To participate in the public comment portion of a meeting, please submit your NAME and ADDRESS by email with the subject line "Public Comment for [DATE]" to <a href="mailto:schoolcommittee@newton.k12.ma.us">schoolcommittee@newton.k12.ma.us</a> PRIOR to 6:15 pm, 15 minutes before the official start time of the meeting. The Committee allows 30 minutes for Public Comment and each person is limited to 3 minutes. You will need to join the Virtual Meeting by computer or phone to participate. Under either option you will be automatically muted with video off upon entering the meeting. During the Public Comment portion of the meeting, the School Committee Chairperson will call your name and the moderator will unmute your microphone.

Join Zoom Meeting: <a href="https://zoom.us/ij/390017072">https://zoom.us/ij/390017072</a> Meeting ID: 390 017 072 Dial in:+1 646 558 8656 US Meeting ID: 390 017 072

 $\textbf{Listen in on NewTV's broadcast} - \textit{Visit the } \underline{\textit{NewTV website}} \ \textit{for more information}.$ 

## Next Hybrid Regular School Committee Meeting

December 5, 2022

Documents for all school Committee meetings can be found via this link (or copy and paste https://drive.google.com/drive/folders/1noTcw3QXnxtFONQmc2LxII00e7LZT M

The location of this meeting is accessible and reasonable accommodations will be provided to persons requiring assistance. If you need a reasonable accommodation, please contact the city of Newton's ADA Coordinator, Jini Fairley, at least two business days in advance of the meeting: <a href="mailto:jairley@newtonma.gov">jairley@newtonma.gov</a> or (617) 796-1253. For Telecommunications Relay Service, please dial 711.

The listing of matters are those reasonably anticipated by the Chair. Not all items may in fact be discussed and other items not listed may also be brought up for discussion to the extent permitted by law. Times listed are approximate. Public Comment is not a discussion, debate, or dialogue between citizens and the SC, it is a citizen's opportunity to express their opinion on issues of School Committee business. The Committee may respond to a public comment by taking it under consideration when deliberating on an agenda item or referring them to the administration for appropriate action or response. Public comment shall be for a period of 15 to 30 minutes with speakers being allowed to present their material(s) to the School Committee Secretary for distribution.